# SDR SWAA2023082382339

- Difficulty date: July 25, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR MOP SILL ATTACH ANGLE BS 318-340 LBL 60 WL 208.<[01] VERIFIED APPLICAVILITY OF SRM 53-10-15-1A-1.;[02] UPDATED STEP 1.;[03] UPDATED MEASUREMENTS TABLE.;[04] VERIFIED COMPLETION STEP 1;[05] COMPLETED MEASUREMENT TABLE;[06] COMPLETED STEP 1 AND VERIFIED MEASUREMENT TABLE;[07] ANGLE P/N 141A9112-20 WAS TO BE REPLACED ON TASK CARD TTG8Q00MENNE STEP 3;[08] VERIFIED CORRECTIVE ACTIONS 7 AND MEASUREMENT TABLE. ANGLE P/N 141A9112-20 WAS REPLACED ON TASK CARD TTG8Q00MENNE STEP 3
